# SDR 2005FA0001252

- Difficulty date: June 21, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Aircraft: N3438Q
- Make and model: Cessna 320E
- Aircraft serial: 320E0038
- Aircraft time: 8,018 hours
- Engine: Cont TSIO520E
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: AM106735
- Condition: Failed
- Location: Turbo Charger
- Component: Turbo Charger, Airesrch
- Component part number: 4066109025
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, Y
- Precautionary procedure: E

## Discrepancy

ACCIDENT INVESTIGATION FOUND RIGHT TURBO CHARGER COMPRESSOR INGESTED PAPER AND JAMMED.  IT WAS DETERMINED THAT THE PAPER WAS THE INSTRUCTIONS AND APPLICATION CHART FOR THE FILTER.  A CHECK OF A NEW REPLACEMENT DONALDSON (FAA/PMA FOR CESSNA FILTERS) FILTER REVEALED THAT THE INSTRUCTIONS AND A STICKER WERE INSERTED INSIDE THE CANISTER TYPE FILTER.  THE INSTRUCTIONS (FOLDED INTO A QUARTER SHEET) WERE LAYING (MOLDED) ON THE COURSE INSIDE SCREEN OF THE FILTER. IN-STOCK FILTERS SHOULD BE INSPECTED AND INSTRUCTIONS PLACE ON THE OUTSIDE OF THE FILTER.
